JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Extreme Preservers of Zero-term Rank Sum over Fuzzy Matrices
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 4,  2010, pp.465-472
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.4.465
 Title & Authors
Extreme Preservers of Zero-term Rank Sum over Fuzzy Matrices
Song, Seok-Zun; Na, Yeon-Jung;
  PDF(new window)
 Abstract
In this paper, we consider two extreme sets of zero-term rank sum of fuzzy matrix pairs: $$\cal{z}_1(\cal{F})
 Keywords
Linear operator;zero-term rank;fuzzy semiring;fuzzy matrix;
 Language
English
 Cited by
 References
1.
L. B. Beasley and A. E. Guterman, Rank inequalities over semirings, J. Korean Math. Soc., 42(2)(2005), 223-241. crossref(new window)

2.
L. B. Beasley, A. E. Guterman, and C. L. Neal, Linear preservers for Sylvester and Frobenius bounds on matrix rank, Rocky Mountains J. Math., 36(1)(2006), 67-75. crossref(new window)

3.
L. B. Beasley, A. E. Guterman, Y. B. Jun and S. Z. Song, Linear preservers of extremes of rank inequalities over semirings: Row and Column ranks, Linear Algebra Appl., 413(2006), 495-509. crossref(new window)

4.
L. B. Beasley, S.-G. Lee, and S.-Z. Song, Linear operators that preserve pairs of matrices which satisfy extreme rank properties, Linear Algebra Appl., 350(2002), 263-272. crossref(new window)

5.
L. B. Beasley, S.-G. Lee, S.-Z. Song, Linear operators that preserve zero-term rank of Boolean matrices, J. Korean Math. Soc., 36(6)(1999), 1181-1190

6.
P. Pierce and others, A Survey of Linear Preserver Problems, Linear and Multilinear Algebra, 33(1992), 1-119. crossref(new window)

7.
S. Z. Song, Topics on linear preserver problems - a brief introduction, (Korean), Commun. Korean Math. Soc., 21(2006), 595-612. crossref(new window)